MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4476
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) effluent sample bags were leaking.A healthcare professional (hcp) was performed a peritoneal equilibration test (pet) with a patient utilizing the effluent sample bag.The hcp was re-instilling the sample when they noted solution drops leaking from the bag at the seal that encases the effluent sample bag line and the medication port.The customer attempted the process with another effluent sample bag; however, the leaks were observed with the second device as well.The patient was administered prophylactic antibiotics (cefazolin intraperitoneally).There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information in h6.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT SAMPLE BAG
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9746562
Report Number1416980-2020-00942
Device Sequence Number1974572
Product Code FKX
UDI-Device Identifier00085412007717
UDI-Public(01)00085412007717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2024
Device Catalogue Number5C4476
Device Lot NumberH19J15056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR